# SDR 2000UALA00227

- Difficulty date: May 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Aircraft time: 57,439 hours, 49,755 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTS APU FIRE WARNING SOUNDED AFTER TAKEOFF.  *S/D*  FOUND APU FIRE DETECTOR M717 BAD.
